# SDR WX0300027

- Difficulty date: December 4, 2003
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LAS TO DSM, THE FO'S WINDSHIELD CRACKED AFTER TAKEOFF.  THE FLIGHT RETURNED TO LAS AND PERFORMED AN OVERWEIGHT LANDING.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD AND PERFORMED AN OVERWEIGHT LANDING INSPECTION.  NO DISCREPANCIES WERE NOTED.  A PRESSURE TEST AND OPS CHECK OF THE WINDSHIELD HEAT WERE ALSO PERFORMED WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
